# SDR DALA2016082506276

- Difficulty date: August 24, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 205-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN DOUBLER, LONGERONS 28 - 29R, BS 205 - 218.   DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-02.
